DOI 10.1016/0002-9394(78)90124-1
Медицинская библиотека · American journal of ophthalmology · 1978
Central retinal vascular occlusion associated with oral contraceptives.
Клинический случайСтатьяПеревод в очереди
Аннотация
A 40-year-old woman took oral contraceptives for four years. She developed a vascular glaucoma and one year later the eye was enucleated. No other apparent cause for the occlusion was present. The vascular occlusion consisted of a combined central retinal artery and vein occlusion with severe intimal hyperplasia. An intravascular granulomatous reaction is attributed to chronic vascular injury.
Для цитирования: Stowe G C, Zakov Z N, Albert D M. Central retinal vascular occlusion associated with oral contraceptives.. American journal of ophthalmology. 1978. DOI: 10.1016/0002-9394(78)90124-1.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.